# SDR FDEA201208082936

- Difficulty date: August 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 85,148 hours, 26,738 cycles
- Engine: Ge CF650C2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AVB73323
- Condition: Worn
- Location: Nr 2 Pylon
- Part time: 85,148 hours, 26,738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CUT-OUT FOR PANEL 457CL EDGE IN CONTACT WITH LATCHES ARE WORN OUT.  REPAIRED NR 2 PYLON LT ACCESS DOOR LANDING OF 457CL IAW EA 8-5450-162534,  REPAIR CLASSIFED AS MAJOR.
